MathSciNet Relay Station
MathSciNet bibliographic data
MR310072 (46 #9175) 20F25
Hill, Victor E. Split and minimal abelian extensions of finite groups. Trans. Amer. Math. Soc. 172 (1972), 329–337.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement